# SDR EVT2004F00000

- Difficulty date: April 7, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N130CT
- Make and model: Beech 200BEECH
- Aircraft serial: BB578
- Engine: Pwa PT6*
- System (JASC): 5260 · Entrance Stairs
- Part: Pin
- Part number: 1313232C15
- Condition: Broken
- Location: Airstair
- Part time: 7,670 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT AIRSTAIR TOP HOOK FOUND LOOSE WHEN OPENED.  ON INSPECTION FOUND PIN BROKEN.  HOOK REPLACEMENT AND INSPECTION.  NOT DUE UNTIL 10,000 HOUR.
